# SDR CA981123012

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Engine: Allsn 501D13D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Strut
- Part number: 523622
- Condition: Cracked
- Location: Nlg
- Component: Menasco, 523500
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR CYLINDER FOUND CRACKED IN RETRACT FORK BOSS.  INSPECTION CARRIED OUT IN ACCORDANCE WITH GENERAL DYNAMICS SB 640(340D)-32-12A.  REPLACED.
